# SDR UPS98827893

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 IN AFT ACC COMP FLOORBEAM TO FUSELAGE FITTING LOWER ANGLE AFT SIDE  AT FUSELAGE STA 1600 AND -X57 IS CRACKED AND CORRODED.  REMOVED CORRODED FITTING AT STA 1600, RECIEVED NEW FITTING P/N 37510 62-506U AWR 50003.  DRILLED AND DEBURRED IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
